Shankland, T. J. (1972) Velocity-density systematics: Derivation from Debye theory and the effect of ionic size. Journal of Geophysical Research, 77 (20) 3750-3758 doi:10.1029/jb077i020p03750
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Velocity-density systematics: Derivation from Debye theory and the effect of ionic size | ||
Journal | Journal of Geophysical Research | ||
Authors | Shankland, T. J. | Author | |
Year | 1972 (July 10) | Volume | 77 |
Issue | 20 | ||
Publisher | American Geophysical Union (AGU) | ||
DOI | doi:10.1029/jb077i020p03750Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 788162 | Long-form Identifier | mindat:1:5:788162:0 |
GUID | 0 | ||
Full Reference | Shankland, T. J. (1972) Velocity-density systematics: Derivation from Debye theory and the effect of ionic size. Journal of Geophysical Research, 77 (20) 3750-3758 doi:10.1029/jb077i020p03750 | ||
Plain Text | Shankland, T. J. (1972) Velocity-density systematics: Derivation from Debye theory and the effect of ionic size. Journal of Geophysical Research, 77 (20) 3750-3758 doi:10.1029/jb077i020p03750 | ||
In | (1972, July) Journal of Geophysical Research Vol. 77 (20) American Geophysical Union (AGU) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |